Clin Oncol | Volume 1, Issue 1 | Case Report | Open Access

Orbital Myositis Secondary to Cytotoxic T-LymphocyteAssociated Protein 4 Antibody – A Case Report

Patel D, Tremont A and Fuloria J*

epartment of Oncology, Ochnser Health System, USA

*Correspondance to: Fuloria J 

Fulltext PDF

Abstract

Ipilimumab, a monoclonal antibody targeting cytotoxic T-lymphocyte antigen 4 (CTLA-4) was approved in 2011 for the treatment of metastatic melanoma after a phase 3 study showed an improvement in overall survival. The majority of adverse events related to the drug noted in the study were immune-mediated, causing dermatologic, gastrointestinal and endocrine dysfunction. These side-effects are consistent with the idea that by enhancing a patient’s immunoreactivity there will be increased self reactivity. This report describes a patient with orbital myositis secondary to Ipilimumab.

Citation:

Patel D, Tremont A, Fuloria J. Orbital Myositis Secondary to Cytotoxic T-Lymphocyte-Associated Protein 4 Antibody – A Case Report. Clin Oncol. 2016; 1: 1149.

Subscribe to Our Newsletter